VOLUME 17 2012 NUMBERS 2–4

State Complexity of Finite Tree Width NFAs
Alexandros Palioudakis, Kai Salomaa, Selim G. Akl
Pages 245–264

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Alexandros Palioudakis and Kai Salomaa and Selim G. Akl},
  title   = {State Complexity of Finite Tree Width {NFAs}},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {17},
  number  = {2--4},
  pages   = {245--264},
  year    = {2012},
  url     = {https://doi.org/10.25596/jalc-2012-245},
  doi     = {10.25596/jalc-2012-245}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: finite automata, limited nondeterminism, state complexity
DOI: 10.25596/jalc-2012-245